# SDR CA960924020

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- System (JASC): 2435 · Starter-Generator
- Part: Back Plate
- Part number: 230321910
- Condition: Worn Out
- Location: Start/ Gen
- Component: Learsiegler, 23048004
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL A PIECE OF BRASS WAS NOTED PROTRUDING BETWEEN THE BACK PLATE AND THE ARMATURE SHAFT. BRASS TURNED OUT TO BE A BRASS SHIM. INSERTED BETWEEN THE ARMATURE AND THE BACK PLATE SEAT. BACK PLATE FOUND WORN WELL BEYOND TOLERANCES AND THE BRASS HAD BEEN USED TO TAKE UP THE EXTRA PLAY. AS A RESULT THE DAMPER BACK PLATE AND FRICTION DISK WERE ALLOWED TO WOBBLE ON THE ARMATURE SHAFT. UNIT ALSO CONTAINED PMA PARTS.
